Asymptotic covariances for the generalized gamma distribution

Tom 38 / 2011

Christopher S. Withers, Saralees Nadarajah Applicationes Mathematicae 38 (2011), 85-92 MSC: Primary 62E20. DOI: 10.4064/am38-1-6

Streszczenie

The five-parameter generalized gamma distribution is one of the most flexible distributions in statistics. In this note, for the first time, we provide asymptotic covariances for the parameters using both the method of maximum likelihood and the method of moments.

Autorzy

  • Christopher S. WithersApplied Mathematics Group
    Industrial Research Limited
    Lower Hutt, New Zealand
  • Saralees NadarajahSchool of Mathematics
    University of Manchester
    Manchester M13 9PL, UK
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek